# SDR USAA2013121000013

- Difficulty date: December 9, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N815AW
- Make and model: Airbus A319-132
- Aircraft serial: 1323
- Aircraft time: 45,686 hours, 18,717 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Exit Sign
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL EMERGENCY EXIT SIGN LENS NEAR DOOR 2R HAS FALLEN OFF.  INSTALLED EMERGENCY EXIT SIGN LENS NEAR DOOR 2R.
